# SDR SWAA2024121777752

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 25,836 hours, 12,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANAGER WALK THROUGH FOUND EMERGENCY LIGHT BATTERY PACK M1670 WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 IAW AMM 33-51-06-960-805-NG  OPS CHECK GOOD  WN49257;[02] AUDIT C/W
